Transactions of the Society of Instrument and Control Engineers
Online ISSN : 1883-8189
Print ISSN : 0453-4654
ISSN-L : 0453-4654
Stability of Optimal Dynamic Quantizers for Discrete-valued Input Control
Shun-ichi AZUMAToshiharu SUGIE
Author information
JOURNAL FREE ACCESS

2007 Volume 43 Issue 12 Pages 1136-1143

Details
Abstract
This paper characterizes the stability property of the optimal dynamic quantizers, which has been recently proposed by the authors for the purpose of controlling plants with discrete-valued input. First, a necessary and sufficient condition for the quantizer to be stable is derived, which shows that the quantizer is practicalonly for minimum phase plants. Next, based on the performance analysis of a class of stable dynamic quantizers, optimal design methods of dynamic quantizers are addressed for a general class of plants.
Content from these authors
© The Society of Instrument and Control Engineers (SICE)
Previous article Next article
feedback
Top